# SDR CALA2013082090589

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,994 hours, 24,813 cycles
- Engine: Pwa PW2037
- System (JASC): 5697 · Window System Wiring
- Part: Cap
- Condition: Missing
- Location: Lead Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SLIDING WINDOW HEAT LEAD CAP MISSING.  REPLACED CAP.
